# SDR U2RA2019121750001

- Difficulty date: November 25, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,535 hours, 24,966 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N504649
- Condition: Corroded
- Location: Rt Nacelle
- Part time: 73,535 hours, 24,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT ENGINE PYLON, INBOARD SIDE INTERIOR AT APPROXIMATELY POWERPLANT WATERLINE 140 POWERPPLANT STATION 152 TO 166, BEYOND ALLOWABLE LIMITS - ACCOMPLISHED CORROSION BLEND OUT REPAIR TO RIGHT ENGINE PYLON SKIN PER BOEING SERVICE REQUESTION SR 3-4547026910 INSTRUCTIONS.
